<XML><RECORDS><RECORD><REFERENCE_TYPE>0</REFERENCE_TYPE><REFNUM>7093</REFNUM><AUTHORS><AUTHOR>Shahrabi,A.</AUTHOR><AUTHOR>Ould-Khaoua,M.</AUTHOR><AUTHOR>Mackenzie,L.M.</AUTHOR></AUTHORS><YEAR>2003</YEAR><TITLE>On the communication latency of wormhole routed interconnection networks</TITLE><PLACE_PUBLISHED>International Journal of Simulation, vol. 4, no. 5-6, Dec. 2003 </PLACE_PUBLISHED><PUBLISHER>Society for Computer Simulation</PUBLISHER><PAGES>27-38</PAGES><ISBN>1473-8031</ISBN><LABEL>Shahrabi:2003:7093</LABEL><ABSTRACT> </ABSTRACT></RECORD></RECORDS></XML>